# SDR AT0200074

- Difficulty date: August 18, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORRODED SUBFLOOR PANEL AND INCLUDING AREA BELOW SEAT TRACK AT STA 230 TO 305 RBL 44.  CUT OUT CORROSION ON SUBFLOOR, AND INSTALLED REPAIR IAW DC-9 SRM 53-01.
